MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1024/1661-8157/a000199

Медицинская библиотека · Praxis · 2010

[Rash, fever, eosinophilia and elevated liver enzymes. DRESS syndrome (drug reaction or rash with eosinophilia and systemic symptoms)].

Derungs Adrian, Rätz Bravo A E, Kummer O

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report on a patient with Pneumocystis jirovecii pneumonia who developed fever, rash, eosinophilia and hepatitis 10 days after initiation of a therapy with sulfamethoxazole and trimethoprim. A DRESS syndrome was diagnosed and the therapy was changed successfully to pyrimethamine and dapsone. We describe the clinical picture, causative drugs, pathogenesis, differential diagnoses and therapy of this life-threatening disease to acquaint the general practitioner with it.

Для цитирования: Derungs Adrian, Rätz Bravo A E, Kummer O. [Rash, fever, eosinophilia and elevated liver enzymes. DRESS syndrome (drug reaction or rash with eosinophilia and systemic symptoms)].. Praxis. 2010. DOI: 10.1024/1661-8157/a000199.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.